# SDR UHLA2015012900106

- Difficulty date: January 29, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 32,939 hours, 31,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT IN ZONE 311 AT FRAME 79 AND STRINGERS 6L AND 8L WAS FOUND.  THE DENT WAS REPAIRED IAW SRM 51-40-02 AND SRM 53-32-01.
